Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 93, NWS Springfield, MO

August 7, 2013Laclede County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 7, 2013, 5:38 AM CDT for Laclede County, Wright County, Missouri. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 5:38 AM CDT (10:38 UTC)
Expired
Aug 7, 2013, 10:00 AM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Laclede County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 6:00 AM CDTHEAVY RAIN 6.53 Sw Richland, MOSTORM TOTAL IS 17 INCHES OF RAIN. FROM TUESDAY MORNING TO THIS MORNING TOTAL IS 6.5 INCHES AND FROM MONDAY MORNING TO TUESDAY MORNING THE TOTAL WAS 10.5 INCHES. RELAYED BY BROADCAST MEDIA.
Aug 7, 7:32 AM CDTFLASH FLOOD2 Nnw Mountain Grove, MOHIGHWAY N WEST OF MOUNTAIN GROVE IS IMPASSABLE DUE TO WATER.
Aug 7, 7:35 AM CDTFLASH FLOOD1 S Norwood, MOHIGHWAY C SOUTH OF NORWOOD IS IMPASSABLE DUE TO WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 114 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS53 KSGF 071038
FFWSGF
MOC105-229-071500-
/O.NEW.KSGF.FF.W.0093.130807T1038Z-130807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 AM CDT.

* AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF TWO INCHES PER HOUR WILL BE         
  POSSIBLE OVER THE NEXT HOUR. THIS IS ON TOP OF ALREADY SATURATED   
  GROUND FROM RECENT HEAVY RAINFALL. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
ROUTE M AT PARKS CREEK NEAR GROVESPRING...
ROUTE B AT COBB CREEK 8 MILES SOUTHEAST OF LEBANON...
ROUTE BB AT DRY AUGLAIZE CREEK 4 MILES NORTH OF SLEEPER.

THE LEBANON AREA WILL SEE RAPID RISES IN WATER IN POOR DRAINAGE 
AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3707 9269 3748 9269 3749 9285 3790 9285
      3790 9263 3780 9256 3783 9249 3783 9246
      3786 9241 3771 9241 3764 9225 3706 9225

$$

DSA
1 follow-up statement
181 
WGUS73 KSGF 071512
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 AM CDT WED AUG 7 2013

MOC105-229-071512-
/O.EXP.KSGF.FF.W.0093.000000T0000Z-130807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-WRIGHT MO-
1012 AM CDT WED AUG 7 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR LACLEDE AND WRIGHT
COUNTIES...

...THE FLASH FLOOD WARNING HAS BEEN REPLACE WITH A FLOOD WARNING FOR 
RESIDUAL FLOODING THROUGH THE AFTERNOON...

RAPID RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3707 9269 3748 9269 3749 9285 3790 9285
      3790 9263 3780 9256 3783 9249 3783 9246
      3786 9241 3771 9241 3764 9225 3706 9225

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:45 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 7, 3:45 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CDT Wed Aug 7 2013

...SERIOUS FLASH FLOOD SITUATION DEVELOPING ACROSS PORTIONS OF
CENTRAL MISSOURI AGAIN THIS MORNING...

.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013

Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.

The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.

To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.

Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.

Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013

This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the airmass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.

Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
ISSUED AT 1153 PM CDT TUE AUG 6 2013

As has been the case for the past several nights, the primary
concern will be timing showers and thunderstorms. JLN and SGF
appear to be the most at risk for observing this activity during
the next 6 hours, with BBG potentially being affected around or
after daybreak. IFR visibility and MVFR ceilings will accompany
thunderstorms. Otherwise, VFR conditions are expected with winds,
in general, from a southerly direction.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Thursday morning FOR KSZ073-097-101.

&&

SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Gagan
Hazardous weather outlook, Aug 7, 5:34 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 AM CDT WED AUG 7 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
534 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS
  MORNING. THERE IS A LIMITED RISK OF LOCALIZED DAMAGING WIND
  GUSTS WITH THIS ACTIVITY. OF HIGHEST CONCERN IS THE RISK FOR
  FLASH FLOODING...ESPECIALLY ACROSS PORTIONS OF CENTRAL MISSOURI
  AND THE EASTERN OZARKS...WHERE A BAND OF TORRENTIAL RAINFALL SET
  UP OVERNIGHT. WITH ADDITIONAL RAINFALL ONGOING...THIS WILL ONLY
  AGGRAVATE AN ALREADY SERIOUS FLASH FLOODING SITUATION.

  A FRONT WILL SAG SOUTHWARD INTO THE REGION TODAY AND CONDITIONS
  WILL REMAIN UNSETTLED. WITH A WARM AND MOIST AIRMASS IN PLACE...
  INSTABILITY WILL RECOVER THROUGHOUT THE DAY. AS A RESULT
  REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
  THROUGHOUT THE DAY.

  TONIGHT...YET ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP
  ACROSS KANSAS AND MOVE INTO THE OUTLOOK AREA DURING THE
  OVERNIGHT HOURS. THERE IS A RISK OF LOCALIZED DAMAGING WIND
  GUSTS WITH THIS ACTIVITY ACROSS PORTIONS OF EXTREME SOUTHEASTERN
  KANSAS AND FAR WESTERN MISSOURI. OF UTMOST CONCERN WILL BE
  ADDITIONAL HEAVY RAINFALL LEADING TO A RENEWED RISK FOR FLASH
  FLOODING AREA WIDE.

  WITH SATURATED SOILS ACROSS THE REGION...FLASH FLOODING IS
  LIKELY WHEREVER THUNDERSTORMS DO DEVELOP. AREAS THAT NORMALLY
  DO NOT FLOOD WILL BE AT RISK FOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING FIRST THING
  THURSDAY MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF
  THESE STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK
  FOR DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE
  REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF
  THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR
  FLASH FLOODING WILL REMAIN SIGNIFICANT.

  AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A
  DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND
  PORTIONS OF WESTERN AND SOUTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO
  RELAY ANY INSTANCES OF FLOODING THAT THREATEN LIFE OR PROPERTY
  TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Aug 7, 4:39 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 AM CDT WED AUG 7 2013

MOZ079-080-090-091-071015-
GREENE MO-POLK MO-WEBSTER MO-DALLAS MO-
439 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...SOUTHEASTERN
POLK...SOUTHERN DALLAS AND WESTERN WEBSTER COUNTIES UNTIL 515 AM
CDT...

AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EBENEZER...OR 14 MILES NORTHWEST OF
STRAFFORD...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BASSVILLE...BRIGHTON...CHARITY...
EBENEZER...ELKLAND...FAIR GROVE...FOOSE...GLIDEWELL...LONG LANE...
MARCH...MARSHFIELD...NORTHERN SPRINGFIELD...NORTHVIEW...OLIVE...
PLEASANT HOPE...STRAFFORD AND TURNERS.

INTERSTATE 44 BETWEEN MILE MARKERS 71 AND 102 WILL ALSO BE IMPACTED
BY THIS STORM.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3766 9288 3717 9290 3719 9341 3754 9339
TIME...MOT...LOC 0939Z 267DEG 37KT 3736 9330

GRIFFIN
Local storm report, Aug 7, 4:48 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     FLASH FLOOD      NEWBURG                 37.91N 91.90W
08/07/2013                   PHELPS             MO   LAW ENFORCEMENT

            ONE OF THE BRIDGES BY THE FIRST BAPTIST CHURCH HAS BEEN
            WASHED OUT. MANDATORY EVACUATIONS ONGOING IN PORTIONS OF
            TOWN.

&&

MGRIFFIN
Local storm report, Aug 7, 4:58 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 AM     FLASH FLOOD      3 W VIENNA              38.19N 92.00W
08/07/2013                   MARIES             MO   DEPT OF HIGHWAYS

            HIGHWAY 42 IMPASSABLE NEAR THE INTERSECTION OF HIGHWAY T.

&&

MGRIFFIN
Local storm report, Aug 7, 5:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     FLASH FLOOD      VIENNA                  38.19N 91.95W
08/07/2013                   MARIES             MO   EMERGENCY MNGR

            NUMEROUS ROADWAYS UNDER WATER AND IMPASSABLE THROUGHOUT
            THE COUNTY. ONE RESIDENCE WAS EVACUATED FROM THEIR HOME
            ON COUNTY ROAD 213 ON THE NORTHWEST SIDE OF TOWN.

&&

MGRIFFIN
Special weather statement, Aug 7, 5:33 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT WED AUG 7 2013

MOZ081-082-092-071130-
LACLEDE MO-TEXAS MO-WRIGHT MO-
533 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LACLEDE...TEXAS AND
WRIGHT COUNTIES UNTIL 630 AM CDT...

AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF MANES...OR 20 MILES NORTHWEST OF
MOUNTAIN GROVE...MOVING EAST AT 30 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BENDAVIS...BUCYRUS...CABOOL...CLEAR
SPRINGS...COMPETITION...DAWSON...ELK CREEK...EUNICE...GRAFF...
GROVESPRING...HARTVILLE...HAZELTON...HOUSTON...HUGGINS...LICKING...
LYNCHBURG...MANES...MANSFIELD...MORGAN...MOUNTAIN GROVE...NORWOOD...
ODIN...PLATO...PRESCOTT...RAYMONDVILLE...ROBY...SIMMONS...SOLO...
SUCCESS...TWIN BRIDGES AND YUKON.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3707 9268 3758 9268 3760 9176 3705 9175
TIME...MOT...LOC 1033Z 271DEG 27KT 3738 9245

GRIFFIN
Local storm report, Aug 7, 5:34 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      8 SW VIENNA             38.10N 92.05W
08/07/2013                   MARIES             MO   EMERGENCY MNGR

            HIGHWAY N CLOSED DUE TO FLOODING.

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:10 AM CDTFlash Flood Warning EmergencySGFMaries, Miller, Phelps, Pulaski8 hr
Aug 7, 1:12 AM CDTSpecial Weather StatementSGFPhelps63 min
Aug 7, 1:35 AM CDTSpecial Weather StatementSGFBenton55 min
Aug 7, 2:45 AM CDTFlash Flood WarningSGFDent, Shannon5 hr
Aug 7, 2:59 AM CDTFlash Flood WarningSGFBenton, Morgan5 hr
Aug 7, 3:07 AM CDTFlash Flood WarningSGFVernon5 hr
Aug 7, 3:21 AM CDTSpecial Weather StatementSGFBarton, Vernon39 min
Aug 7, 3:26 AM CDTSpecial Weather StatementSGFMiller64 min
Aug 7, 3:38 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
Aug 7, 4:02 AM CDTSpecial Weather StatementSGFDade, Polk58 min
Aug 7, 4:19 AM CDTFlash Flood WarningSGFCamden4 hr
Aug 7, 4:34 AM CDTFlash Flood WarningSGFPhelps, Pulaski, Texas7 hr
Aug 7, 4:39 AM CDTSpecial Weather StatementSGFGreene36 min
Aug 7, 5:33 AM CDTSpecial Weather StatementSGFTexas, Wright57 min
Aug 7, 5:49 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright56 min
Aug 7, 6:21 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas39 min
Aug 7, 6:50 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Shannon, Texas3 hr
Aug 7, 6:51 AM CDTSpecial Weather StatementSGFHowell, Oregon, Shannon39 min
Aug 7, 7:57 AM CDTFlash Flood Warning EmergencySGFMaries, Miller, Phelps, Pulaski7 hr
Aug 7, 7:58 AM CDTAreal Flood WarningSGFVernon4 hr
Aug 7, 8:01 AM CDTFlash Flood WarningSGFDent, Shannon4 hr
Aug 7, 8:04 AM CDTAreal Flood WarningSGFBenton, Camden, Morgan4 hr
Aug 7, 9:51 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more6 hr
Aug 7, 9:56 AM CDTAreal Flood WarningSGFLaclede, Wright27 hr
Aug 7, 11:53 AM CDTAreal Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas24 hr
Aug 7, 2:40 PM CDTRiver Flood WarningSGFShannon18 hr
Aug 7, 2:57 PM CDTAreal Flood WarningSGFMaries, Miller, Phelps, Pulaski21 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.